International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 53, Pages 3355-3372
Some versions of Anderson's and Maher's inequalities II
Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 11 January 2003
Copyright © 2003 Salah Mecheri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We are interested in the investigation of the orthogonality (in
the sense of Birkhoff) of the range of an elementary operator and